非代替定理の最も簡単な証明

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5260
Title
非代替定理の最も簡単な証明
Title Alternative
The simplest proof of the nonsubstitution theorem
File
Description

研究ノート

Author
著者 藤本 喬雄
著者(ヨミ) フジモト タカオ
著者(別表記) Fujimoto Takao
Publication Title
香川大学経済論叢
Volume
58
Issue
4
Start Page
155
End Page
158
Publisher
香川大学経済研究所
Published Date
198603
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.